# SDR 06FDEA0954

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 51,199 hours, 24,225 cycles
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Part number: 527000001191
- Part serial: 221
- Condition: Failed
- Location: Zone 100
- Part time: 16,894 hours, 7,333 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT GOT DC 2 BUS OFF LIGHT WHICH RESET ITSELF AFTER 3 SECONDS.  AFTER CONFIGURING THE A/C FOR T/O, THE BATT BUS OFF LIGHT CAME ON & STICK SHAKER/TAKEOFF WARNING CAME ON.  GOT ELEV FEEL & FLAP LIMIT LIGHTS ON.  LOST FRONT PANEL GEAR  INDICATIONS.  SMELLED SMOKE FUMES AS WE'RE TAXIING INTO CHOCKS.  REMOVED AND REPLACED STATIC INVERTER AS PER MM 24-24-01-2.  CYCLED BATT DIR AND LEFT EMER DC FEED C/B.  ALL POWER RESTORED TO NORMAL CONFIG.  RAN ALL 3 ENG PER JRH CHPT 5, PERFORMED PREFERENTIAL GEN CHECKS.  RAN A/C ON GROUND PWR, ENG PWR, APU PWR, EMERGENCY PWR.  ALL CHECKS NORMAL.
